# SDR ABXA060313

- Difficulty date: November 15, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 48,414 hours, 36,722 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blade
- Part number: 315T472525
- Part serial: 000042
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 13,650 hours, 4,644 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST REVERSER 315T4725-25, S/N: 000042 HAD A CRACKED V-BLADE, P/N: 315T1206-3.  REMOVED AND REPLACED THRUST REVERSER IAW B767 MM.
